# SDR A6WA202104287758

- Difficulty date: April 19, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,656 hours, 36,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Bs 672 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN DENT FS 672.20+2 AND S23+3R   ***AIRCRAFT REMOVED FROM SERVICE***  REPAIRED DENT AT FS672.20+2 AND S23+2R IAW ASAP EA# AWAC CRJ253-01606 REV IR DATED 4/27/2021.
